# SDR GAIA01074OP

- Difficulty date: February 27, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N6831
- Make and model: Boeing 727223
- Aircraft serial: 20184
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 2021 - MHR - UPON GEAR RETRACTION, 3 GEAR UNSAFE LIGHTS ILLUMINATED.  TAIL SKID AMBER LIGHT ILLUMINATED.  AIRCRAFT MADE AN UNEVENTFUL RETURN LANDING AT MHR.  PINNED GEAR, CYCLED HANDLE TO FULL UP POSITION.  RED INTRANSIT LIGHT ILLUMINATED AND UNSAFE HORNS SOUNDED AS DESIGNED.  CYCLED GEAR HANDLE DOWN.  THREE GREEN HORN SILENCED.  RE-RACKED LANDING GEAR ACCESSORY BOX.  OPERATIONALLY CHECK GOOD ON GROUND.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
